Subscription & Other Fees for Membership 2018 - 2019 (G.S.T. Included)

DepartmentMonthly Subscription Admission FeeApplication FormSession ChargeFestival FundProspectusSecurity DepositTotal Payable at the Time of Admission
General₹ 25.00₹ 59.00₹ 58.00₹ 24.00₹ 60.00₹ 24.00₹ 0₹ 250.00
Library₹ 20.00₹ 50.00₹ 50.00₹ 20.00₹ 50.00₹ 20.00₹ 100.00 ₹ 310.00
Football₹ 50.00₹ 70.00₹ 60.00₹ 30.00₹ 60.00₹ 30.00₹ 0₹300.00
Cricket₹ 350.00₹ 2440.00₹ 60.00₹ 60.00₹ 60.00₹ 30.00₹ 0₹ 3000.00
Gymnastics₹ 250.00₹ 100.00₹ 60.00₹ 50.00₹ 60.00₹ 30.00₹ 0₹ 550.00
Multi Gym (Male)₹ 180.00₹ 220.00₹ 60.00₹ 50.00₹ 60.00₹ 30.00₹ 0₹ 600.00
Multi Gym (Female)₹ 220.00₹ 280.00₹ 60.00₹ 50.00₹ 60.00₹ 30.00₹ 0₹ 700.00
Yogasan₹ 230.00₹ 70.00₹ 60.00₹ 50.00₹ 60.00₹30.00₹ 0₹ 500.00
Table-Tennis₹ 300.00₹ 490.00₹ 60.00₹ 60.00₹ 60.00₹ 30.00₹ 0₹ 1000.00
Chess₹ 500.00₹ 300.00₹ 59.00₹ 59.00₹ 59.00₹ 23.00₹ 0₹ 1000.00
Swimming (Children)
For 7 (Seven) Months, One Time (March to September )
₹ 2500.00
Swimming (Adult)
For 7 (Seven) Months, One Time (March to September )
₹ 3000.00
  • Life Membership from General Membership 3 yrs. (min.)  :  Rs. 5,000.00
  • Life Membership (for individual) to avail facilities of all departments  :  Rs. 18,000.00
  • Life Membership (Swimming) for family of 4 (max.) (H + W + 2 Children)  : Rs. 30,000.00 (Life Membership of children will be cancelled either after marriage or on attaining 25 yrs. age, whichever is earlier)
  • Renewal charge of Membership & Life Membership (Swimming)  :  Rs. 120.00 @ Family
  • Payments towards session charge and Festival Fund for members of all departments are compulsory.  

Working Hours & Time Schedule

  • Library : Tuesday, Wednesday, Friday, Saturday & Sunday from 5:30 PM to 8:30 PM.

  • Gymnastics Centre : Tuesday to Saturday from 4:30 PM to 6:30 PM & Sunday from 7 AM to 9 AM.
  • Charitable Medical Centre :  Homoeopathic : Thursday only from 6:00 PM to 7:00 PM.
  • Swimming Training Centre : Wednesday to Sunday from 6:00 AM to 8:55 AM & 3:30 PM to 6:25 PM (Duration 40 mins. per slot).
    • Female Section : 6:45 PM to 7:45 PM (Duration 1 hr.)
    • Male Section : 8:00 PM to 9 PM (Duration 1 hr.).
    • Life Members may swim alongwith their families (4 heads, 2+2) from 9:15 PM to 10:15 PM & 9:00 AM to 11:00 AM from Wednesday to Sunday.
  • Multigym Centre : Daily 1 hr.
    • Female Section : 6 AM to 11 AM & 4 PM to 8 PM.
    • Male Section : 6 AM to 11 AM & 4 PM to 10 PM
  • Yogasan Centre : Daily 1 hr.
    • Children & Female Section : Tuesday to Saturday from 5:00 PM to 7 PM.
  • Cricket Centre : Saturday & Sunday from 9:00 AM to 5:30 PM.
  • Football Centre : Tuesday to Sunday from 7 AM to 9 AM
  • Table Tennis : Daily 1 hr. Tuesday, Wednesday, Saturday from 5 PM to 8 PM & Sunday from 9 AM to 12 Noon.

 

Note : All Departments are closed on MONDAY except Charitable Medical Centre.